# SDR U0GA114045

- Difficulty date: December 13, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N139EH
- Make and model: Agusta AB139
- Aircraft serial: 31027
- Aircraft time: 1,065 hours, 1,605 cycles
- Engine: Pwa PT6*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION FOUND CRACK AT UPPER LT TAILBOOM ATTACHMENT, STATION 8700. THE CRACK EXTENDED FROM A LOCK FASTNERS IN THE SUPPORT STRUCTURE.
